Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
-
J Korean Neurol Assoc. 2013 May;31(2):111-114. Korean. Case Report.
Do JY , Kang SY , Kim KW , Oh HJ , Kang M , Kwon SB , Hwang SH .
Department of Neurology, Hallym University College of Medicine, Seoul, Korea. sukyunkang@hanmail.net
Abstract

Cerebral venous thrombosis (CVT) is quite rare and underlying risk factors are diverse. We describe that 60-year-old man developed CVT after use of cyclosporine. He had suffered from leukocytoclastic vasculitis and urticarial vasculitis. Initial MR venogram revealed thrombosis in superior sagittal sinus, right transverse sinus and sigmoid sinus with multiple cortical and deep collateral veins. Anticoagulation was started and maintained for one year, then follow up MR venogram was normal. We suggest that cyclosporine might increase a risk of CVT.

Copyright © 2019. Korean Association of Medical Journal Editors.